Exponential decay of Bergman kernels on complete Hermitian manifolds with Ricci curvature bounded from below

Research output: Contribution to journalArticlepeer-review


Colleges, School and Institutes

External organisations

  • University of Vienna


Given a smooth positive measure μ on a complete Hermitian manifold with Ricci curvature bounded from below, we prove a pointwise Agmon-type bound for the corresponding Bergman kernel, under rather general conditions involving the coercivity of an associated complex Laplacian on (0,1)-forms. Thanks to an appropriate version of the Bochner–Kodaira–Nakano basic identity, we can give explicit geometric sufficient conditions for such coercivity to hold. Our results extend several known bounds in the literature to the case in which the manifold is neither assumed to be Kähler nor of ‘bounded geometry’. The key ingredients of our proof are a localization formula for the complex Laplacian (of the kind used in the theory of Schrödinger operators) and a mean value inequality for subsolutions of the heat equation on Riemannian manifolds due to Li, Schoen, and Tam. We also show in an appendix that the ‘twisted basic identities’, e.g. [McNeal JD and Varolin D. L2 estimates for the δ̅ operator. Bull Math Sci. 2015;5(2):179–249] are standard basic identities with respect to conformally Kähler metrics.


Original languageEnglish
JournalComplex Variables and Elliptic Equations
Publication statusPublished - 20 Nov 2019


  • Bergman kernel, estimate